# SDR YENA2022090200860

- Difficulty date: August 30, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 81,159 hours, 30,395 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#777, BOS-LAS. 'LEVEL 1 ODOR EVENT REPORTED BY INFLIGHT IN CRUISE SMELLED LIKE PAINT MID CABIN FIRST THEN AFT WOULD COME AND GO BRIEFLY NO SMOKE OBSERVED. CA ALSO SMELLED IN DESCENT AT 18KFT AND PERFORMED ECOM ISOLATION W X BLEED SHUT AND PACK 1 OFF AND ODOR DISSIPATED. DID NOT RETURN; COMPLIED WITH THE INFORMATION NOTICE 2017=T015 SECTION A ISOLATED FAULT TO TYPE 10(A) 1C PER TSM 05-50-00-810-B / TSM 05-50-00-810-085 A/C OK FOR SERVICE TABLE 101 LEVEL 1.'
